# SDR IPXA2016090507874

- Difficulty date: September 5, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 59,717 hours, 15,130 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: NGA6080105
- Part serial: 001148554
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK PIT DOOR DEFLECTED AT LOWER CORNER PAN DAMAGED OUTER SKIN REPAIRED IAW EO MD11-5230-60528-B.
